MAUDE Adverse Event Report: BARD ACCESS SYSTEMS UDC 6F PIGTAIL; DRAINAGE CATHETER

BARD ACCESS SYSTEMS UDC 6F PIGTAIL; DRAINAGE CATHETER
Catalog Number NNU6PT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation confirmed a connector break/crack.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model nnu6pt drainage catheter allegedly experienced a crack.This information was received from one source.The malfunction did not involve a patient as there was no patient contact.

Brand Name
UDC 6F PIGTAIL
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8822919
Report Number3006260740-2019-02191
Device Sequence Number2715931
Product Code GBX
UDI-Device Identifier00801741036972
UDI-Public(01)00801741036972
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNNU6PT
Device Lot NumberGFCW2955
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/24/2019
Patient Sequence Number1